# SDR VNAA20241014018

- Difficulty date: September 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 (5EAS) RH AND (4EAS) LH BTW FS 379.00 TO FS 669.40.  CORROSION ON SIDE SEAT RAIL STGR 15 (5EAS) RH AND (4EAS) LH BTW FS 379.00 TO FS 669.40 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND CRJ900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49
